# SDR SWIA201127293

- Difficulty date: August 21, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 23,250 hours, 19,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD EMERGENCY LIGHT IS OUT.  (FLT 6565)  RELAMPED EMERGENCY LIGHT.
